# SDR JJBA20240522051

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 77-80 S3-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL FUSELAGE, BTW FRAME 77-80 AND BTW STR 3R-9R, CRACKS (6X) FOUND AROUND FASTENERS. 4 BUSHINGS REPAIRS AND A REPAIR DOUBLER ON RH REAR FUSELAGE II SKIN, BTW FR 77 & 79 AND BTW STR 3R-7R
